# SDR ASAA2014080308749

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 50,435 hours, 23,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HANDLE, FLOOD LIGHTS INOPERATIVE AT RT OVERWING EXIT.  ACFT GROUNDED.  RELAMPED AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
